May 16, 2008
So I went to the doctor yesterday. Pain has gotten worse. I can't walk for over 10 miinutes without having a burning and hurting pain in my back and hips. Hips are starting to hurt more also. My doctor is now going to send me to a neurologist at a teaching hospital/regular hospital in Winston Salem. They are supposed to be good and figuring out things that baffle the regular docs.
I definitely have a huge medicine regimen. I now take Tramadol 50 mg 4 times a day, 0.5 Xanax four times a day and a drug called Lyrica. I take the maximum dose of it which is 600 mg a day. Shouldn't feel any pain with this conglomoration, should I? Should be in la la land, but unfortunately it only slurs my speech some and has not drowsy effect, which I guess is good.
You know, I have to be thankful that it isn't any worse. The only thing that bothers me about things getting worse is that I now have to try to use whatever I can to walk. My doctor has told me to use whatever device I can to help. It hurts my feelings to use a walker, which I have had to do for a few days, or the motorized cart at the grocery store (which I can't seem to do) or a wheelchair (which I don't have) if I am going to be at a store for an extended period of time. I guess it's the pride thing.